RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



The Bulletin of Irkutsk State University. Series Mathematics:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


The Bulletin of Irkutsk State University. Series Mathematics, 2016, Volume 17, Pages 46–61 (Mi iigum272)  

Parametric closed classes of hyperfunctions on two-element set

L. V. Ryabets

Irkutsk State University, 1, K. Marx st., Irkutsk, 664003

Abstract: One of the direction in discrete function's investigations is research of functional systems: the sets of functions and the sets of operators defined on this functions.
The modern line of inquiry of functional systems deals with generalization of many-valued functions such as partial functions, multifunctions or hyperfunctions. Hyperfunctions are discrete functions from a finite set $A$ to all nonempty subsets of $A$ which closed with respect to the superposition operator.
In addition of the superposition operator its interesting to exam more stronger operators which given nontrivial function's classifications. For example, the criterion of completeness for the closure operator with the equality predicate branching on the set of hyperfunctions on two-element set was found. Another well-known strong operator is the parametric closure operator. Twenty five closed classes of Boolean functions is known for this operator.
In this work we precise the definition of the parametric closure operator for the set of hyperfunctions and consider this operator on set of hyperfunctions on two-element set. With respect to this operator thirteen closed classes of hyperfunctions are founded. Two of them $S^-$ and $L^-$ are parametric precomplete. The lattice of parametric closed classes of hyperfunctions on two-element set are obtained and parametric bases of this classes are defined.

Keywords: closure, parametric closure, hyperfunction, completeness criterion, superposition.

Funding Agency Grant Number
Russian Foundation for Basic Research 16-31-00209_мол_а


Full text: PDF file (305 kB)
References: PDF file   HTML file
UDC: 519.716
MSC: 03B50, 08A99

Citation: L. V. Ryabets, “Parametric closed classes of hyperfunctions on two-element set”, The Bulletin of Irkutsk State University. Series Mathematics, 17 (2016), 46–61

Citation in format AMSBIB
\Bibitem{Rya16}
\by L.~V.~Ryabets
\paper Parametric closed classes of hyperfunctions on two-element set
\jour The Bulletin of Irkutsk State University. Series Mathematics
\yr 2016
\vol 17
\pages 46--61
\mathnet{http://mi.mathnet.ru/iigum272}


Linking options:
  • http://mi.mathnet.ru/eng/iigum272
  • http://mi.mathnet.ru/eng/iigum/v17/p46

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:103
    Full text:23
    References:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020